# SDR AALA20071869

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT LEFT GALLEY DOOR AFT LOWER EXIT SIGN HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT LEFT GALLEY DOOR AFT LOWER EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
